# SDR GTIA000216

- Difficulty date: June 10, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 828 - ESCAPE PATH LIGHT WIRES EXPOSED IN FORWARD CABIN.  RESECURED PATH LIGHTING COVERING OVER WIRES IAW MM 33-50-03.  (M)
